# SDR DALA2020031001752

- Difficulty date: March 6, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 62,219 hours, 20,164 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5803, L/P 1518056) CORROSION ON SEAT TRACK FROM STA 1640 BTW RBL 46 AT PAX CABIN. CORRECTIVE ACTION: REPLACED PER. B757-300 SRM. 51-40-02 PAR. 4 AND 7 AND 51-10-02 PAR. 15.
